# SDR P5CA2021101900399

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- System (JASC): 3100 · Indicating/Recording System
- Part: Sensor
- Part number: 893501
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE "NOSE A/G DISAGREE"( TROUBLESHOT PER 767 FIM. NOT COMPRESSED SENSOR S266 WAS REPLACED PER 767 AMM 32-09-08-402-037. OPS CHECK GOOD ON GEAR SWING. )
